# SDR 2014FA0000624

- Difficulty date: October 2, 2014
- Submitted: October 24, 2014
- Operation: General aviation
- Aircraft: N286MJ
- Make and model: Amd FALCON900EX
- Aircraft serial: 208
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: FGFB75950500401
- Condition: Chafed
- Location: Hydraulic System
- Part time: 27,763 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION IT WAS NOTICED THAT HYDRAULIC FLUID WAS DRAINING FROM DRAIN HOLES IN AFT FUSELAGE NEAR THE REAR SERVICE COMPARTMENT.  UPON FURTHER INVESTIGATION, IT WAS DETERMINED THAT 3 RIGID STAINLESS STEEL HYDRAULIC LINES FOR THE THRUST REVERSER PN FGFB759505004D1, FGFB759505009D1, FGFB759505011D1 WERE CHAFING AGAINST A PNEUMATIC LINE PN FGFB721667D1.  HYDRAULIC LINE FGFB759505004D1 WAS CHAFED TO THE POINT OF LEAKAGE.  IT WAS DETERMINED THAT APPROXIMATELY A PINT OF HYDRAULIC FLUID HAD SPRAYED INTO THE REAR COMPARTMENT.  THE LOCATION OF THE POINT THAT THESE FOUR LINES WERE RUBBING TOGETHER IS ABOVE AND AFT OF THE NR 2 MAIN BATTERY AND AFT OF THE EQUIPMENT RACK ABOVE THE MAIN BATTERIES.  THIS AREA IS DIFFICULT TO ACCESS FOR INSPECTION AND OR LINE REPLACEMENT.  HYDRAULIC FLUID LEAKAGE IN THIS AREA IS PARTICULARLY DANGEROUS DUE TO HOT BLEED AIR LINES AND ELECTRICAL EQUIPMENT MOUNTED IN THIS SAME AREA.  THE REPLACEMENT PARTS WERE POSITIONED TO PREVENT FUTURE PROBLEMS.  THIS ACFT IS ONLY 6 YEARS OLD AND MAINTENANCE HAS NEVER BEEN PERFORMED IN THIS AREA.  THE OPERATOR BELIEVES THESE LINES HAVE BEEN POSITIONED IN THIS MANNER SINCE NEW.
